# SDR FDEA201008233111

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT SIDE OF VERT STAB FSS-153 EVALUATED 2EA DENTS ON STAB STAB STA FSS 153.  DENTS WITHIN 1SQ FT OF EACH OTHER.  FOUND OUT OF LIMITS IAW SRM 55-30-01, FIG 101, DETAIL III AND NOTE "H". REPAIRED DENTS IAW SRM51-70-10, REPAIR 2 CLASSIFIED CATEGORY "A" MAJOR REPAIR.
